# SDR AALA201907089006

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 75,681 hours, 9,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SWITCH WIRE WOULD NOT OPEN. MAINTENANCE REPLACED EMERGENCY LIGHT GUARD OVER TOGGLE PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
